# SDR CALA2014020390297

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 62,675 hours, 17,363 cycles
- Engine: Pwa PW2037
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TRIM SYS INOPERATIVE, ALL INOPERATIVE LIGHTS ILLUMINATES.  ALSO, LT PACK OUTPUT TEMPERATURE IS EXCESSIVELY HIGH, INDICATES 169 DEGREES, CYCLED, NO HELP.
